# SDR CA091106006

- Difficulty date: November 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Boeing 727225
- Aircraft time: 66,971 hours
- Engine: Pwa JT8D15
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: KP4A
- Condition: Seized
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, F
- Precautionary procedure: O

## Discrepancy

(CAN) TO MAINTAIN STRAIGHT FLIGHT IN CLIMB (HAND FLYING), REQUIRED AILERON TRIM 3 1/2 UNITS, CONTROL COLUMN AT 18 DEG.  MX FOUND CABLE ROD END BROKEN AT SPOILER MIXER MECHANISM.   BRG IN ROD END SEIZED.  ROD END REPLACED.
